# SDR SWAA2023052451271

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 73,338 hours, 43,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ASILE EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06
